# SDR R61A201507150446

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 4,482 hours, 3,101 cycles
- Engine: Ge CF348E5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG VAPORIZED OIL ODOR SHORTLY AFTER TAKEOFF.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN ENGINE IAW MM 72-00-00 AND AMM AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
